MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN; TEST, TIME, PROTHROMBIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN; TEST, TIME, PROTHROMBIN
Model Number DADE INNOVIN
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An united states customer contacted siemens customer care center to report discordant result that was obtained on one patient sample on the ca-660 instrument.The following conclusion is made from the troubleshooting performed by siemens healthineers: the discrepancy in pt inr result was traced back to an incorrect mnpt (mean normal prothrombin time) value used for the inr calculation.The customer confirmed that a value of 28.7 was mistakenly used instead of the correct 11.3.Once corrected, results aligned with the reference lab.The customer is operational.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Customer reported a falsely depressed pt inr (prothrombin time, international normalized ratio) result obtained on one patient sample measured with innovin on the ca-660 system compared to reference lab results.There are no known reports of patient intervention or adverse health consequences due to the discordant result.

Brand Name
DADE INNOVIN
Common Device Name
TEST, TIME, PROTHROMBIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
monika bornmann
emil-von-behring- str. 76
marburg 35041
GM   35041
915121287564
MDR Report Key22672984
Report Number9610806-2025-00032
Device Sequence Number7495757
Product Code GJS
UDI-Device Identifier00630414023472
UDI-Public(01)00630414023472(10)564661E(17)270215
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDADE INNOVIN
Device Catalogue Number10873566
Device Lot Number564661E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexFemale